# SDR REXA20100146

- Difficulty date: September 19, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 21,725 hours, 18,856 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WINDSHEAR FAIL STATUS MSG ALONG WITH STICK SHAKER CAME ON AND OFF JUST AFTER LIFT OFF.  REMOVED AND REPLACED STALL PROTECTION COMPUTER IAW AM 27-35-01.  OP CHECK GOOD.  GPWS OP CHECKS GOOD IAW AMM 34-42-01.
